# SDR UALA2009061201678

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 67,352 hours, 19,545 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: S332T3055
- Part serial: 9112373
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL PRESSURE INDICATION.  REPLACING OIL PRESSURE XMITTER.  DUE TO PREVIOUS HISTORY OF LOW OIL PRESS EICAS MSG LT ENG, REPLACING LOW OIL PRESSURE SWITCH.  LEAK CHECKED & NO LEAKS NOTED.
